# SDR USAA2013012200028

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 14,274 hours, 5,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100032000
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER BY FORWARD FLIGHT ATTENDANT JUMPSEAT BROKEN OFF.  REPLACED EXIT LIGHT LENS COVER AT L-1 DOOR AS REQUIRED.
